Group by: Creators | Item Type | No Grouping
Jump to: A | C | N
Number of items: 4.

A

Anguraj, A and Banupriya, K An Existence Result for Impulsive Stochastic Functional Differential Equations with Multiple Delays. Journal Physical Mathematics, 6 (2). pp. 2-4. ISSN 2090-0902

Anukokila, P APPROXIMATE CONTROLLABILITY OF FRACTIONAL SEMI-LINEAR DELAY DIFFERENTIAL CONTROL SYSTEM WITH RANDOM IMPULSE. Palestine Journal of Mathematics, 11 (1). pp. 141-150.

C

CHARLES, S Impressions of Casson CuO − TiO2/EG Non-Darcian Viscous Dissipative Flow Casson Hybrid Nanofluid Non-Darcian Flow. Int. J. Appl. Comput. Math (2022) 8:239. pp. 1-13.

N

NITHYA, V Finite-time asynchronous fault detection filter design for conic-type nonlinear semi-Markovian jump systems.

This list was generated on Tue Jan 31 16:56:26 2023 UTC.